# SDR VNAA2019040711101

- Difficulty date: April 7, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 6,820 hours, 6,283 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING SMELL AT T/O TO 1500' PACKS ON AND ENGINE BLEED 1.  RAN ENGINES AND PERFORMED OPS TESTS OF PACKS IAW CRJ 900 AMM 21-51-00-710-801. NO SMELLS NOTED. NO DEFECTS NOTED
